# SDR DALA14014023262

- Difficulty date: February 28, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-211
- Aircraft serial: 911
- Aircraft time: 46,889 hours, 21,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND AFT LEFT EPSU BATTERY FAILS ON EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
